Paper by Erik D. Demaine

Takehiro Ito, Erik D. Demaine, Xiao Zhou, and Takao Nishizeki, “Approximability of Partitioning Graphs with Supply and Demand”, Journal of Discrete Algorithms, volume 6, number 4, December 2008, pages 627–650.

This paper is also available from ScienceDirect.

The paper is available in PDF (521k).
See information on file formats.
[Google Scholar search]

Related papers:
SupplyDemand_ISAAC2006 (Approximability for Partitioning Graphs with Supply and Demand)

See also other papers by Erik Demaine.
These pages are generated automagically from a BibTeX file.
Last updated May 16, 2024 by Erik Demaine.